MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0500I
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon pump (iabp) was displaying a "possible helium leak" the iabp has been exchanged with a functioning one.There was no report of patient death, serious injury or complications.
 
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation.The reported complaint of iabp helium loss alarm is not able to be confirmed.The pcs assembly was replaced by a service technician.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.This will be monitored for any developing trends.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
AUTOCAT2 WAVE ITALIAN
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key7984717
Report Number3010532612-2018-00316
Device Sequence Number16502249
Product Code DSP
UDI-Device Identifier00801902092199
UDI-Public00801902092199
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0500I
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1